# SDR SWAA086246

- Difficulty date: November 13, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Aircraft time: 70,402 hours, 54,167 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 748, STR 23L.  REPAIRED SKIN PER EA.
